MAUDE Adverse Event Report: DePuy Mitek LLC US MENISCAL DEPLOYMENT GUN; Applier, Staple, Surgical,

DePuy Mitek LLC US MENISCAL DEPLOYMENT GUN; Applier, Staple, Surgical,
Catalog Number 228143
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
This is report 1 of 2 of (b)(4).It was reported that during meniscal repair surgery, the meniscal deployment gun device would not release.The device would not release after being fired, resulting in the needle not being able to be removed from the meniscal gun device.The device was in use with an unknown implant.There was no issue with the needle.Another device was used to complete the procedure.There was no delay in the procedure reported.There were no reports of injuries, medical intervention or prolonged hospitalization. all available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product has not returned to depuy synthes, however a photo was provided for evaluation.¿ visual inspection of the returned photo found the needle still attached to the meniscal gun.The overall complaint was confirmed as the observed condition of the meniscal deployment gun would have contributed to the complained device issue.¿ based on the findings, the investigation could not draw any conclusions and no potential cause about the reported event can be established due to the insufficient evidence provided.Multiple factors are associated with this type of failure, and the complaint device needs to be physically received and evaluated in our product analysis laboratory to determine a potential cause of why the customer experienced the failure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.There was no non-conformance regarding this lot.

Brand Name
MENISCAL DEPLOYMENT GUN
Common Device Name
Applier, Staple, Surgical,
Manufacturer (Section D)
DePuy Mitek LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50754018
Report Number1221934-2026-04093
Device Sequence Number21138339
Product Code GEF
UDI-Device Identifier10886705010059
UDI-Public(01)10886705010059(10)10C59X(17)280831
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228143
Device Lot Number10C59X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown